Journal: Math. Program.

Volume 172, Issue 1-2

1 -- 2Quentin Louveaux, Martin Skutella. Preface
3 -- 16Alberto Del Pia. On approximation algorithms for concave mixed-integer quadratic programming
17 -- 34André Linhares, Chaitanya Swamy. Approximating min-cost chain-constrained spanning trees: a reduction from weighted to unweighted problems
35 -- 58Xiangkun Shen, Jon Lee 0001, Viswanath Nagarajan. Approximating graph-constrained max-cut
59 -- 75Mourad Baïou, Francisco Barahona. Sparsest cut in planar graphs, maximum concurrent flows and their connections with the max-cut problem
77 -- 103Matteo Fischetti, Ivana Ljubic, Michele Monaci, Markus Sinnl. On the use of intersection cuts for bilevel optimization
105 -- 138Thai Dinh, Ricardo Fukasawa, James R. Luedtke. Exact algorithms for the chance-constrained vehicle routing problem
139 -- 168Miles Lubin, Emre Yamangil, Russell Bent, Juan Pablo Vielma. Polyhedral approximation in mixed-integer convex optimization
169 -- 189Mohit Singh, Rico Zenklusen. k-Trails: recognition, complexity, and approximations
191 -- 207Corinna Gottschalk, Jens Vygen. Better s-t-tours by Gao trees
209 -- 229Ágnes Cseh, Telikepalli Kavitha. Popular edges and dominant matchings
231 -- 248Adam Kurpisz, Monaldo Mastrolilli, Claire Mathieu, Tobias Mömke, Victor Verdugo, Andreas Wiese. Semidefinite and linear programming integrality gaps for scheduling identical machines
249 -- 275Sara Ahmadian, Hamideh Hosseinzadeh, Laura Sanità. Stabilizing network bargaining games by blocking players
277 -- 302Erik Lambrechts, Annette M. C. Ficker, Dries R. Goossens, Frits C. R. Spieksma. Round-robin tournaments generated by the Circle Method have maximum carry-over
303 -- 327Amitabh Basu, Michele Conforti, Marco Di Summa, Joseph Paat. Extreme functions with an arbitrary number of slopes
329 -- 349Amitabh Basu, Robert Hildebrand, Marco Molinaro. Minimal cut-generating functions are nearly extreme
351 -- 369Alberto Del Pia, Jeffrey Poskin. Ellipsoidal mixed-integer representability
371 -- 397Ola Svensson, Jakub Tarnawski, László A. Végh. Constant factor approximation for ATSP with two edge weights
399 -- 413Anke van Zuylen. Improved approximations for cubic bipartite and cubic TSP
415 -- 442Cong Han Lim, Jeff Linderoth, James R. Luedtke. Valid inequalities for separable concave constraints with indicator variables
443 -- 465Alfredo Torrico, Shabbir Ahmed, Alejandro Toriello. A polyhedral approach to online bipartite matching
467 -- 503Gérard Cornuéjols, Dabeen Lee. On some polytopes contained in the 0, 1 hypercube that have a small Chvátal rank
505 -- 537James B. Orlin, Andreas S. Schulz, Rajan Udwani. Robust monotone submodular function maximization
539 -- 563Tasuku Soma, Yuichi Yoshida. Maximizing monotone submodular functions over the integer lattice
565 -- 589Anna Adamaszek, Parinya Chalermsook, Alina Ene, Andreas Wiese. Submodular unsplittable flow on trees
591 -- 620Gábor Braun, Sebastian Pokutta, Aurko Roy. Strong reductions for extended formulations
621 -- 646Weijun Xie, Shabbir Ahmed. On quantile cuts and their closure for chance constrained optimization problems